# SDR CA960703023

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 856CR9
- Condition: Cracked
- Location: Capt Air Speed
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) REJECT TAKEOFF AT 80 KNOTS DUE TO NO AIRSPEED INDICATION ON CAPTAIN'S SIDE. PITOT TUBE REPLACED.
